MathSciNet Relay Station
MathSciNet bibliographic data
MR930220 (89b:65201) 65L99
van Veldhuizen, M. Convergence results for invariant curve algorithms. Math. Comp. 51 (1988), no. 184, 677–697.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement